# SDR UALA2012043002533

- Difficulty date: April 27, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 46,757 hours, 18,595 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2098
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST RECEIVED MESSAGES EPSU INT LOAD EMERGENCY L AND EPSU EXT LOAD EMERGENCY.  REPLACED DOOR 1 RIGHT SLIDE PER MM 2562-44 PG 401.  OPS OK REMOVED ALL LOCK OUTS AND SAFETY AND SOLD INSTALLATION TO INSPECTION.
